# SDR 2004F00182

- Difficulty date: April 24, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N371FA
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8101210000B
- Condition: Burned
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE COMING FROM LOWER P6 PANEL, ACCOMPLISHED NNC 8.4-8.5 SMOKE DISSIPATED LANDED IN KMIA WITHOUT INCIDENT.  FOUND FORWARD GALLEY OVEN SHORTED OUT.  REMOVED OVEN FOR REPAIRS AND A/C RETURNED TO SERVICE WITHOUT INCIDENT.  (M)
